Alert archive / New Jersey / Coastal Flood Advisories in 2014
Coastal Flood Advisory 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Dec 8, 2014, 3:51 PM EST for Salem County, New Jersey. It took effect at Dec 9, 2014, 10:00 AM EST. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2014, 3:51 PM EST (20:51 UTC)
- In effect from
- Dec 9, 2014, 10:00 AM EST
- Expired
- Dec 9, 2014, 1:25 PM EST
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
County Salem County, NJ
The radar
The Dover AFB radar (KDOX), 84 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1070 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Dec 8, 1:06 PM EST, 2 hours 45 minutes earlier.
Area forecast discussion, Dec 8, 1:06 PM EST, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
106 PM EST MON DEC 8 2014
.SYNOPSIS...
STRONG HIGH PRESSURE WILL BE CENTERED OVER NORTHERN NEW ENGLAND
TODAY. LOW PRESSURE FORMING EAST OF THE CAROLINAS WILL STEADILY
INTENSIFY INTO A STRONG NOR'EASTER...ARRIVING NEAR LONG ISLAND
TUESDAY EVENING. IT VERY SLOWLY WEAKENS AND MEANDERS NORTHEASTWARD
THE REMAINDER OF THE WEEK. HIGH PRESSURE IN THE OHIO VALLEY WILL TRY
TO BECOME THE PRIMARY INFLUENCE HERE THIS COMING WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME LIGHT TO MODERATE SNOW SHOWERS EARLIER TODAY BROUGHT REDUCED
VISIBILITIES AND EVEN A COATING OF SNOW ACCUMULATION DURING THE
MORNING HOURS ACROSS PORTIONS OF EASTERN AND SOUTHERN NEW JERSEY
AND ALSO INTO PORTIONS OF DELAWARE. THIS AREA OF PRECIPITATION IS
NOW TRANSITIONING MORE TO A RAIN/SNOW MIX AND EVENTUALLY TO SOME
LIGHT RAIN/DRIZZLE IN SOME AREAS AS TEMPERATURES SLOWLY RISE INTO
THE MIDDLE AND UPPER 30S. WE HAVE ADJUSTED HOURLY TEMPERATURES AND
DEWPOINTS THROUGH THE AFTERNOON USING THE LAV/LAMP GUIDANCE TO
CAPTURE THE LATEST OBSERVATIONS AND TRENDS, AND WE LOWERED MAX
TEMPERATURES BY A COUPLE OF DEGREES TO THE NORTH AND WEST OF THE
DELAWARE VALLEY AS STRONG HIGH PRESSURE WELL TO OUR NORTH HAS KEPT
COLDER AND DRIER AIR IN PLACE.
OTHERWISE, HIGH PRESSURE TO THE NE MOVES AWAY TODAY AND LOW
PRESSURE FORMS OFF THE SE COAST LATER TODAY. THE ONSHORE FLOW
STRENGTHENS TODAY BRINGING CLOUDS AND PERHAPS SOME LIGHT AFTERNOON
PRECIP, ESPECIALLY TO EASTERN AND SOUTHERN AREAS. MODELS ARE NOT
PRODUCING MUCH QPF...SO ITS ONE OF THOSE DRIZZLE OR VERY LIGHT
RAIN SITUATIONS. WE HAVE CHC POPS ACROSS THE DELMARVA AND SE NJ
WITH SLIGHT CHC POPS OVER THE DEL VALLEY AND INTO THE LEHIGH
VALLEY. E/NE WINDS AROUND 10 TO 15 MPH INLAND AND 15 TO 20 MPH AND
GUSTY ALONG THE SHORE.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
THE LOW DEEPENS OFF THE CAROLINA COAST AND BEGINS TO MOVE NORTHWARD
TONIGHT. THE DEEPER MOISTURE ARRIVES ACROSS THE SRN HALF OF THE AREA
EARLY TONIGHT AND THEN NRN AREAS BY DAWN TUE. P-TYPE IS MOSTLY RAIN
EXCEPT ACROSS THE SRN POCONOS/BERKS COUNTY AND NRN NJ WHERE SLEET
AND SNOW WILL OCCUR. 1 TO 2 INCHES OF FROZEN PRECIP WITH MODERATE
CONFID IN TOTALS. THIS WILL BE BLENDED IN WITH THE LONG TERM EVENT
AND A WSW WARNING WILL BE STARTED TONIGHT FOR THE SRN POCONOS. THERE
IS LESS CONFID IN ANY TOTALS/HAZARDS SURROUNDING THIS AND ITS
POSSIBLE AN ADV MAY BE NEEDED FOR OTHER SURROUNDING AREAS LATE TONIGHT.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
**MULTI HAZARD NOR'EASTER TUESDAY THAT WILL FORCE DELAYS**
THIS FORECAST DISCUSSION AND THE FORECAST CONCENTRATES SOLELY ON THE
PERIODS 12Z/9 TUESDAY THROUGH 00Z/12 FRIDAY WITH WPC GRIDDED GUIDANCE
THE REST OF THE FORECAST.
MULTI IMPACTS ARE SOMEWHAT MORE COMPLEX THAN USUAL WITH STILL SOME
MODEL DIFFERENCES AND WILL FOCUS ON THE IMPACTS.
TUESDAY...STORMY. PWAT 1 TO 2 SD ABOVE NORMAL. ESE INFLOW AT 850 MB
ABOUT 4 TO 5 SD ABOVE NORMAL. WEAKENING 700 MB STEERING WINDS AND
EVENTUAL FORMATION OF A 700MB LOW OVER NJ KEEPS THE DRY SLOT OVER
EASTERN NJ AND BANDING TO THE WEST OVER THE DELAWARE VALLEY AND
WESTWARD.
SNOW: THE ECMWF HAS TRENDED COLDER AND THERMAL PROFILES INDICATE
MUCH LESS CHANCE OF SIGNIFICANT RAIN IN THE POCONOS AND WORRIED
ABOUT THE TIER OF COUNTIES JUST TO THE EAST FROM ELEVATIONS OF
BERKS COUNTY ( N OF KRDG LATITUDE) NEWD THROUGH THE HIGH TERRAIN
OF WARREN AND SUSSEX COUNTIES.
THE SNOW MAP YOU SEE POSTED IS NOT SET IN STONE... BUT WE THOUGHT
IT BEST TO WARN NOW TO PREPARE FOR A POTENTIAL SUBSTANTIAL PROBLEM
OF WET SNOW AND ASSOCIATED CONSIDERABLE POWER OUTAGES IN THE POCONOS
TUESDAY WITH WITH BANDS OF SIGNIFICANT SNOW ADDING ON TUESDAY NIGHT
AND WEDNESDAY MORNING. THE PRIMARY SNOW EVENT SHOULD BE TUESDAY FROM
AROUND 4 OR 5 AM THROUGH 8 PM TUESDAY EVENING.
SUSPECT WE WILL NEED TO AT LEAST ADVISE THE COUNTIES JUST TO THE
EAST IN OUR AFTERNOON FORECAST....BASICALLY SUSSEX COUNTY
SOUTHWESTWARD TO POSSIBLY BERKS COUNTY.
HYDRO: WE DID NOT USE THE 00Z/8 NAM TONIGHT. THIS FORECAST WAS A
BLEND OF THE GFS AND ECMWF AND SO LESS RAINFALL BUT STILL SIGNIFICANT.
WE SEE THE POSSIBILITY OF NEEDING A FLOOD WATCH IN A LATER FORECAST
ISSUANCE, AFTER CAREFUL REVIEW OF LATER MODEL GUIDANCE. POCKETS OF
SMALL STREAM FLOODING IS NOT AN AUTOMATIC THOUGH WIDESPREAD W.E.
PCPN SHOULD BE IN THE 1-3 INCH RANGE...MOST OF IT DURING THE
PERIOD 09Z TUESDAY THROUGH 00Z WEDNESDAY. SIX HOUR FFG IS GENERALLY
LESS THAN 1.5 INCHES. MMEFS VIA THE SREF PROJECTS A NUMBER OF
GAGED RIVERS IN NJ TO POSSIBLY FLOOD (MINOR OR MODERATE) LATE
TUESDAY INTO WEDNESDAY. THE SREF MAY BE A BIASED A LITTLE HIGH.
SOME OF THE BASINS AND RIVERS WITH 12 HOUR HEADWATER GUIDANCE AT
OR BELOW 2.2 INCHES AND WHICH MIGHT EVENTUALLY NEED ACTION ARE:
PORTIONS OF THE RARITAN BASIN...THE MILLSTONE... THE ASSUNPINK
CREEK... THE WHIPPANY RIVER... THE PERKIOMEN...THE NESHAMINY...THE
CHESTER CREEK...THE EAST BRANCH OF THE BRANDYWINE......THE
BRANDYWINE CREEK...THE CHRISTINA AND THE WHITE CLAY CREEK. AGAIN
NOT A LOCK TO FLOOD.
OTHERWISE A WIND SWEPT DRENCHING RAIN IN THE MORNING - MIDDAY HOURS
WILL HAMPER TRAVEL. POOR DRAINAGE STREET FLOODING.
WIND: MAY NEED A WIND ADVISORY FOR NJ AND DE...ESPECIALLY THE COAST.
NO ACTION ATTM. TOO UNCERTAIN BUT OCEAN AND MONMOUTH COUNTIES IN NJ
APPEAR TO BE THE MOST FAVORED FOR ANY ADVISORY WIND GUSTS.
COASTAL FLOODING: WE HAVE A WATCH POSTED FOR MODERATE FLOOD
POTENTIAL TUESDAY. THIS SHOULD BE A HIGHER STORM TIDE THAN THAT
WHICH OCCURS THIS MORNING...DESPITE THE ASTRONOMICAL TIDE BEING SLIGHTLY
LOWER (ABOUT 0.2 FEET). THIS MODERATE FLOOD CONCERN IS PROMPTED
BY THE EXPECTATION OF A MORE EASTERLY AND STRONGER WIND THAN THAT
OF THIS MORNING COMBINED WITH PRESSURE ABOUT 20 TO 25 MB (.7 INCHES
ON THE BAROMETER) LOWER THAN THAT OF TODAY...BOTH OF WHICH SHOULD
CONTRIBUTE TO A SIGNIFICANTLY HIGHER POSITIVE SURGE ALONG THE
ATLANTIC COASTS OF NJ AND DE.
TUESDAY NIGHT...BANDED HEAVIER PCPN...PROBABLY IN EASTERN PA WILL
WEAKEN BUT SHIFT SOUTHEASTWARD WRAPPING AROUND THE BACKSIDE OF THIS
DEEP CYCLONE.
WEDNESDAY...PERIODS OF WET SNOW AND RAIN (MAINLY WET SNOW I95
WESTWARD). FURTHER SNOW ACCUMS ANYWHERE SHOULD BE UNDER 2 INCHES.
NORTHWEST WINDS GUST 20 TO 25 MPH DURING THE DAY AND DIMINISH AT
NIGHT.
THURSDAY AND THURSDAY NIGHT: THIS STUBBORN LOW NORTH OF US WILL
CONTINUE TO RESULT IN MOSTLY CLOUDY SKIES AND A CONTINUED NORTHWEST
FLOW. STILL THE THREAT FOR WRAP AROUND RAIN AND SNOW SHOWERS.
FRIDAY THROUGH SUNDAY: A BROAD HIGH PRESSURE SYSTEM IS LIKELY TO
BUILD INTO THE REGION IN THIS PERIOD...THOUGH IT MAY STILL BE
COMPETING WITH THIS OCCLUDED CYCLONE FOR DOMINANCE FRIDAY AND
SATURDAY.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
VFR CONDITIONS ACROSS THE REGION AS OF 06Z. LOW CLOUDS OFFSHORE
NJ/DE ARE BACKING IN AND SHOULD ARRIVE KACY IN A FEW HOURS. WINDS
REMAIN NE 10 TO 15 KTS MOST AREAS...BUT LIGHTER OVER THE N/W SITES.
CLOUDS WILL THICKEN AND CIGS WILL LOWER TODAY AS MOISTURE FROM THE
OCEAN ADVECTS ACROSS THE AREA UNDER AN INVERSION. OUT TIMING FOR THE
DECREASING CIGS IS SIMILAR TO THE EARLIER TAFS...AND MOSTLY ALIGNS
WITH THE LAMP GUIDANCE. SOME MVFR CONDITIONS MAY ARRIVE ACROSS KPHL
THIS AFTERNOON...BUT THE PERSISTENT LOWER CIGS/VSBYS AND STEADY PCPN
WILL ARRIVE THIS EVENING AND PERSIST OVERNIGHT. NE WINDS WILL
INCREASE LATE TODAY AND REMAIN GUSTY OVERNIGHT. LOW MVFR OR IFR
CONDITIONS WILL ARRIVE MOST AREAS BY DAWN TUE.
OUTLOOK...
TUESDAY: IFR CONDITIONS IN PERIODS OF HEAVY RAIN. NORTHEAST WIND
BECOMING NORTH OR NORTHWEST DURING THE AFTERNOON WITH GUSTS 20-25 KT
EXCEPT POSSIBLY A PERIOD OF 40-45 KT GUSTS ALONG THE NJ AND DELAWARE
COASTS INCLUDING KACY DURING THE MORNING-MIDDAY HOURS. VCNTY
KRDG AND POSSIBLY KABE...RAIN OR WET SNOW.
TUESDAY NIGHT...IFR OR MVFR CONDS IN WRAP AROUND PERIODS OF PCPN
CHANGING TO SNOW...THE SNOW BEGINNING DURING THE EVENING AT KRDG
AND TOWARD MIDNIGHT AT KABE AND THE PHILADELPHIA AREA TERMINALS.
WEDNESDAY THROUGH THURSDAY: SOME RESTRICTIONS TO MVFR OR IFR IN
BANDS OF RAIN AND SNOW SHOWERS. NORTHWEST WIND GUSTS 20-30 KNOTS AT
TIMES.
FRIDAY: VFR, STILL SOME ISOLATED NORTHWEST WIND GUSTS UP TO 20 KT.
&&
.MARINE...
THE STRONG HIGH TO THE NE WILL MOVE EAST THROUGH TUESDAY. LOW
PRESSURE WILL STRENGTHEN AND MOVE NORTHWARD UP THE EAST COAST
TONIGHT INTO TUESDAY. SCA FLAG WILL REMAIN FOR ENHANCED WINDS AND
SEAS TODAY AND THEN GALE/STORM FLAGS WILL BE PHASED IN TONIGHT FOR
STRONG WINDS WHICH WILL DEVELOP OVER THE AREA AHEAD OF THE LOW. SEAS
MOSTLY IN THE 10 TO 14 FT RANGE ON THE OCEAN TODAY AND TONIGHT.
OUTLOOK...
TUESDAY: EAST NORTHEAST GALES JUST AHEAD OF THE LOW PRESSURE SYSTEM
MOVING NORTH AND HUGGING THE COAST. A 2 TO 4 HOUR PERIOD OF STORM
FORCE GUSTS POSSIBLE...ESPECIALLY NJ. SINCE THERE IS UNCERTAINTY AS
TO THE DURATION OF ANY 50 KT GUSTS...ISSUED THE MOST PROBABLE
HEADLINE..
TUESDAY NIGHT THROUGH WEDNESDAY: A LULL IN THE WIND POSSIBLE DURING
TUESDAY EVENING BEAR LOW PRESSURE WITH SCA SEAS OF 5 TO 10 FEET
CONTINUING ON THE ATLC WATERS DRIVEN BY THE 2 PRIOR DAYS OF GALE
FORCE NORTHEAST FLOW. EVENTUALLY SCA WIND DEVELOPS BY WEDNESDAY
MORNING WITH GALE GUSTS POSSIBLE.
WEDNESDAY NIGHT THROUGH FRIDAY: SCA SEAS AND GUSTS CONTINUE WITH LOW
PRESSURE STILL TO NORTHEAST.
&&
.HYDROLOGY...
HYDRO: FLOOD WATCH ANTICIPATED FOR TUESDAY BUT NOT ISSUED THIS
SHIFT.
WE SEE THE POSSIBILITY OF NEEDING A FLOOD WATCH IN A LATER FORECAST
ISSUANCE, AFTER CAREFUL REVIEW OF LATER MODEL GUIDANCE. POCKETS OF
SMALL STREAM FLOODING IS NOT AN AUTOMATIC THOUGH WIDESPREAD W.E.
PCPN SHOULD BE IN THE 1-3 INCH RANGE...MOST OF IT DURING THE
PERIOD 09Z TUESDAY THROUGH 00Z WEDNESDAY. SIX HOUR FFG IS GENERALLY
LESS THAN 1.5 INCHES. MMEFS VIA THE SREF PROJECTS A NUMBER OF
GAGED RIVERS IN NJ TO POSSIBLY FLOOD (MINOR OR MODERATE) LATE
TUESDAY INTO WEDNESDAY. THE SREF MAY BE A BIASED A LITTLE HIGH.
SOME OF THE BASINS AND RIVERS WITH 12 HOUR HEADWATER GUIDANCE AT
OR BELOW 2.2 INCHES AND WHICH MIGHT EVENTUALLY NEED ACTION ARE:
PORTIONS OF THE RARITAN BASIN...THE MILLSTONE... THE ASSUNPINK
CREEK... THE WHIPPANY RIVER... THE PERKIOMEN...THE NESHAMINY...THE
CHESTER CREEK...THE EAST BRANCH OF THE BRANDYWINE......THE
BRANDYWINE CREEK...THE CHRISTINA AND THE WHITE CLAY CREEK. AGAIN
NOT A LOCK TO FLOOD.
&&
.TIDES/COASTAL FLOODING...
WATER LEVELS WITH THE LATE MORNING/EARLY AFTERNOON HIGH TIDE IN
THE DELAWARE BAY HAVEN'T QUITE REACHED THE LEVELS NEEDED FOR AN
ADVISORY, BUT SINCE WE ONLY HAVE ONE GAGE TO GO ON (REEDY POINT),
WE WILL KEEP THE ADVISORY GOING A LITTLE LONGER JUST TO MAKE SURE
WE DON/T MISS ANYTHING. WATER LEVELS ON THE LOWER DELAWARE BAY,
AND ALONG THE COAST AND ASSOCIATED BACK BAYS, ARE RECEDING FROM
THIS MORNING/S HIGH TIDE.
WE NOW TURN OUR ATTENTION TO THE NEXT HIGH TIDE ALONG THE COAST THIS
EVENING. THE ASTRONOMICAL TIDES AT THAT TIME WILL BE A FOOT OR
MORE BELOW WHAT THE ASTRONOMICAL TIDES WERE THIS MORNING...BUT THE
ANOMOLIES MAY CONTINUE TO GRADUALLY INCREASE DUE TO THE CONTINUED
ONSHORE FLOW. WE WILL RE-EVALUATE THIS SITUATION AS NEW GUIDANCE
COMES IN, BUT RIGHT NOW IT APPEARS THAT ANY FLOODING AT THE TIME
OF THIS EVENING/S HIGH TIDE SHOULDN'T BE ANY WORSE THAN THIS
MORNING, AND PERHAPS A LITTLE LESS.
THE HIGH TIDE TUESDAY MORNING CONTINUES TO LOOK PROBLEMATIC, EVEN
THOUGH GUIDANCE SUGGESTS JUST MINOR FLOODING. WITH ONSHORE WINDS
INCREASING DURING THE OVERNIGHT HOURS...WE THINK THIS GUIDANCE IS
TOO OPTIMISTIC. ANOMOLIES DURING THIS MORNING/S HIGH TIDE WERE
CLOSE TO PLUS 2 FEET, AND THIS COULD EVEN INCREASE WITH A STRONGER
ONSHORE FLOW. IN ADDITION, SEAS OF NEARLY 15 FEET WILL BE BASHING
THE BEACHES CAUSING EROSION AND POSSIBLE SPILLAGE ONTO ANY
TYPICALLY VULNERABLE COASTAL ROADS/STRUCTURES. HEAVY RAIN
COINCIDENT WITH THE HIGH TIDE WILL JUST MAKE CONDITIONS WORSE.
THEREFORE...COASTAL FLOOD WARNINGS WILL LIKELY REPLACE THE COASTAL
FLOOD WATCHES LATER TODAY FOR THE HIGH TIDE TUESDAY MORNING ALONG
THE COAST AND LOWER DELAWARE BAY. THESE COASTAL FLOOD WARNINGS
WILL ALSO INCLUDE MENTION OF MINOR TIDAL FLOODING AROUND THIS
EVENING/S HIGH TIDE.
RIGHT NOW WE/RE NOT CONTEMPLATING PROBLEMS ALONG THE EASTERN
SHORE OF THE CHESAPEAKE BAY IN NORTHEAST MARYLAND. WE WILL
CONTINUE TO MONITOR THE SITUATION.
&&
.CLIMATE...
RECORD RAINFALLS FOR TUESDAY IN OUR HISTORICAL DATABASE.
ACY 2.51 2009
PHL 2.13 2009
ILG 2.28 2009
ABE 1.51 1973
TTN 2.25 1978
GED 1.93 2009
RDG 1.16 2009
MPO 1.82 1974
RECORD SNOWFALL FOR WEDNESDAY (LONG SHOT BUT JUST IN CASE)
PHL 4.3 1904
ILG 2.9 2013
ABE 2.7 2013
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM 3 AM TUESDAY TO 7 AM EST WEDNESDAY
FOR PAZ054-055.
NJ...COASTAL FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR NJZ012>014-020>027.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
NJZ016.
DE...COASTAL FLOOD WATCH FROM TUESDAY MORNING THROUGH TUESDAY
AFTERNOON FOR DEZ002>004.
COASTAL FLOOD ADVISORY UNTIL 3 PM EST THIS AFTERNOON FOR
DEZ001.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR ANZ431-450>455.
GALE WARNING FROM 1 AM TO 9 PM EST TUESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 PM EST TUESDAY FOR ANZ430.
GALE WARNING FROM 1 AM TO 6 PM EST TUESDAY FOR ANZ431.
&&
SYNOPSIS...DRAG
NEAR TERM...KLINE/O'HARA
SHORT TERM...O'HARA
LONG TERM...DRAG
AVIATION...DRAG/O'HARA
MARINE...DRAG/O'HARA
HYDROLOGY...DRAG
TIDES/COASTAL FLOODING...MIKETTA
CLIMATE...DRAGHazardous weather outlook, Dec 8, 1:10 PM EST, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 110 PM EST MON DEC 8 2014 NJZ001-007>009-PAZ060>062-101-103-105-091815- SUSSEX-WARREN-MORRIS-HUNTERDON-BERKS-LEHIGH-NORTHAMPTON- WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 110 PM EST MON DEC 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A WINTER WEATHER ADVISORY MAY BE ISSUED LATER TODAY FOR A MIXED BAG OF WINTRY PRECIPITATION THAT DEVELOPS AFTER MIDNIGHT. THIS COULD INCLUDE AN INCH OF SNOW NEAR DAWN TUESDAY AND A LITTLE SLEET TOO. BE PREPARED FOR POSSIBLE HAZARDOUS TRAVEL FOR THE EARLY TUESDAY COMMUTE...ESPECIALLY HIGHER ELEVATIONS OF BERKS COUNTY...THE SURROUNDING HIGHER TERRAIN OF THE LEHIGH VALLEY INTO HIGH TERRAIN OF BOTH WARREN AND SUSSEX COUNTIES IN NORTHWEST NEW JERSEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL IS LIKELY TUESDAY. THIS WILL RESULT OF PONDING OF WATER ON ROADS AND SOME RISES TO STREAMS AND CREEKS. ITS POSSIBLE THE RAIN WILL CHANGE TO HEAVY WET SNOW FOR A TIME. THEN ELEVATION DEPENDENT ACCUMULATIONS OF WET SNOW SHOULD OCCUR TUESDAY NIGHT INTO WEDNESDAY MORNING. ELEVATIONS IN NORTHERN AND WESTERN SUSSEX COUNTY NEW JERSEY MIGHT SEE 6 INCH STORM TOTALS. FUTURE FORECASTS OF THIS STORM SHOULD BE MONITORED FOR POSSIBLE IMPACTS ON THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ054-055-091815- CARBON-MONROE- 110 PM EST MON DEC 8 2014 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TUESDAY TO 7 AM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016-091815- NEW CASTLE-SALEM- 110 PM EST MON DEC 8 2014 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL TUESDAY WILL RESULT POOR DRAINAGE STREET FLOODING AND SIGNIFICANT RISES TO STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-NJZ010-015-017>019-PAZ070-071-102-104-106- 091815- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SOMERSET-MERCER-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 110 PM EST MON DEC 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAIN SHOULD DEVELOP TOWARD DAWN TUESDAY AND MAY CAUSE POOR DRAINAGE STREET FLOODING .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. HEAVY RAINFALL TUESDAY WILL RESULT IN POOR DRAINAGE STREET FLOODING AND SUBSTANTIAL RISES TO STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-091815- MIDDLESEX- 110 PM EST MON DEC 8 2014 ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. A COASTAL STORM WILL IMPACT THE AREA TUESDAY. THERE IS A POTENTIAL FOR HEAVY RAINFALL DURING THIS TIME WHICH COULD LEAD TO POOR DRAINAGE STREET FLOODING. FUTURE FORECASTS OF THIS STORM SHOULD BE MONITORED FOR POSSIBLE IMPACTS ON THIS AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ013-014-020>027-091815- KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH- EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 110 PM EST MON DEC 8 2014 ...COASTAL FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. MINOR COASTAL FLOODING IS POSSIBLE AT THE TIME OF HIGH TIDE THIS EVENING, ON BOTH THE OCEAN FRONT AND BACK BAYS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WATCH. HEAVY RAIN MAY CONTRIBUTE TO COASTAL FLOODING AT HIGH TIDE TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-091815- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 110 PM EST MON DEC 8 2014 ...GALE WARNING IN EFFECT FROM 1 AM TO 9 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-091815- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 110 PM EST MON DEC 8 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A NOR'EASTER WILL IMPACT THE AREA TUESDAY AND NORTHERLY GALES ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-091815- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 110 PM EST MON DEC 8 2014 ...GALE WARNING IN EFFECT FROM 1 AM TO 6 PM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:29 PM EST | Small Craft Advisory | PHI | 7 days | |
| Dec 7, 9:12 PM EST | Coastal Flood Watch | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 19 hr |
| Dec 7, 9:12 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more | 18 hr |
| Dec 8, 3:40 AM EST | Gale Warning | PHI | 39 hr | |
| Dec 8, 3:50 PM EST | Winter Weather Advisory | PHI | Hunterdon, Mercer, Morris, Somerset, Sussex, Warren | 18 hr |
| Dec 8, 3:51 PM EST | Coastal Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more | 21 hr |
| Dec 8, 4:08 PM EST | Flood Watch | PHI | Atlantic, Burlington, Camden, Gloucester, Hunterdon, Mercer and 8 more | 23 hr |
| Dec 8, 4:18 PM EST | Wind Advisory | PHI | Atlantic, Burlington, Middlesex, Monmouth, Ocean | 23 hr |
| Dec 8, 4:21 AM EST | Winter Storm Warning | PHI | Carbon, Monroe | 36 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2014Every coastal flood advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.